# SDR USAA2011020890566

- Difficulty date: February 4, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 35,008 hours, 12,569 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1653133
- Part serial: 333H4649
- Condition: Cracked
- Location: Cockpit
- Part time: 35,008 hours, 12,569 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 1769 LGA-CLT - DIVERSION / EMERGENCY LANDING - CAPTAIN'S AFT FIXED WINDOW OUTSIDE PANE SHATTERED IN FLIGHT.  CREW DECLARED AN EMERGENCY AND DIVERTED TO IAD.  THE AFT FIXED WINDOW WAS REMOVED AND REPLACED IAW AIRBUS MAINTENANCE MANUAL 56-11-12.
